Birth Control (Contraception) Community
Can't figure out what my problem is!
About This Community:

This patient support community is for discussions relating to birth control and contraception and the various options in practicing birth control.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Can't figure out what my problem is!

I'm 19, and found out I had a heart murmur a few years ago.  They said it was nothing to worry about.  Last week I took a trip to tahoe and  took my blood pressure in a grocery store for the hell of it.  It was 168 / 23 I believe.  I stopped taking my birth control pills a few days ago as I thought they may be affecting my heart as I am very aware that my heart is there.  I can't really explain it, but it just is too obvious its there, I think about my heart all the time.  Anyways, my last night in tahoe I started to shake and tremble like  I was freezing but it wasn't cold.  I was very dizzy and had to sit down.  My heart felt really funny and then I was even more nervous than before. I eventually calmed down but am still worried something is wrong.  Could it just be the altitude really got to me?  I think the Birth Control pills have something to do with my high blood pressure but this constant awareness of my heart is always here.  Anyone else have problems with Birth Control pills and their heart?  I just want feel ok again...I am home now but still feel my heart bugging me...especially at night.  I also am sure I am hypoglycemic and wonder if that has anything to do with it as well.  
Related Discussions
592969_tn?1248329005
Hypoglycemic can have a lot to do with it.  I am hypoglycemic and have a lot of heart awareness, dizziness, spinning, lightheadedness, etc.  If you eat turkey, then increase your turkey intake of fresh turkey (not processed).  Cheese and crackers usually pull me out an hypoglycermic attack within about 20 minutes.  If you are having a major attack, drink juice.  Make sure that you are getting enough of the vitamin B's.  A lot of people are not.  Eat at least something every 2 hours.  Talk to your doctor about the side effects of birth control pills. Make sure that you are eating healthy, eating enough, and eating enough times a day.  You need to keep your blood sugar level as even as possible throughout the day.  Watch for diabetes as you get older.  A lot of people who are hypoglycemic become diabetic as they get older.  Make sure you keep an eye on your blood work.  
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Women's Health Answerers
1527510_tn?1392304944
Blank
Carly1306
United Kingdom
Avatar_f_tn
Blank
msniki412
New York , NY
136956_tn?1363091289
Blank
ticked
Mississauga, ON
Avatar_f_tn
Blank
arlandonbloom
CO
568812_tn?1379169394
Blank
Jary08
Dorset, United Kingdom
Avatar_f_tn
Blank
savannaho93